Back close

Dr. V. Kesavulu Naidu

Assistant Professor (SG) in the Department of Mathematics, Amrita School of Engineering, Bengaluru

Qualification: MSc, Ph.D
v_kesavulu@blr.amrita.edu
Dr. V. Kesavulu Naidu's Google Scholar Profile
Research Interest: Numerical Methods & Finite Element Methods (FEM)

Bio

Dr. Kesavulu Naidu V. is the Assistant Professor (Selection Grade) in the Department of Mathematics, Amrita School of Engineering, Bengaluru. His research interest is Finite Element Methods. He obtained his Ph. D from Amrita Vishwa Vidyapeetham in the year 2013. He has published more than seven technical articles in the reputed international journals, paper presentation at thirteen international conferences and had delivered three invited talks in the reputed workshops.

Publications

Journal Article

Year : 2021

Two-dimensional non-uniform mesh generation for finite element models using MATLAB

Cite this Research Publication : G. Shylaja, Venkatesh, B., Dr. V. Kesavulu Naidu, and Dr. K. Murali, “Two-dimensional non-uniform mesh generation for finite element models using MATLAB”, Materials Today: Proceedings, 2021.

Publisher : Materials Today: Proceedings

Year : 2020

Improved finite element triangular meshing for symmetric geometries using MATLAB

Cite this Research Publication : G. Shylaja, Venkatesh, B., Dr. V. Kesavulu Naidu, and Dr. K. Murali, “Improved finite element triangular meshing for symmetric geometries using MATLAB”, Materials Today: Proceedings, 2020.

Publisher : Materials Today: Proceedings

Year : 2019

Darcy–Brinkman–Forchheimer flow over irregular domain using finite elements method

Cite this Research Publication : K. Murali, Dr. V. Kesavulu Naidu, and Dr. B. Venkatesh, “Darcy–Brinkman–Forchheimer flow over irregular domain using finite elements method”, IOP Conference Series: Materials Science and Engineering, vol. 577, p. 012158, 2019.


Publisher : IOP Conference Series: Materials Science and Engineering, IOP Publishing,

Year : 2019

Finite Element Method to Solve Poisson’s Equation Using Curved Quadratic Triangular Elements

Cite this Research Publication : G. Shylaja, Dr. B. Venkatesh, and Dr. V. Kesavulu Naidu, “Finite Element Method to Solve Poisson’s Equation Using Curved Quadratic Triangular Elements”, IOP Conference Series: Materials Science and Engineering, vol. 577, p. 012165, 2019.


Publisher : IOP Conference Series: Materials Science and Engineering, IOP Publishing,

Year : 2019

Solution of Darcy-Brinkman Flow over an Irregular Domain by Finite Element Method

Cite this Research Publication : Dr. K. Murali, Dr. V. Kesavulu Naidu, and Dr. B. Venkatesh, “Solution of Darcy-Brinkman Flow Over an Irregular Domain by Finite Element Method”, Journal of Physics: Conference Series, vol. 1172, p. 012091, 2019.


Publisher : Journal of Physics: Conference Series

Year : 2018

Optimal subparametric finite element method for elliptic PDE over circular domain

Cite this Research Publication : Dr. V. Kesavulu Naidu, Banerjee, D., and Nagaraja, K. V., “Optimal subparametric finite element method for elliptic PDE over circular domain”, Proceedings of the Jangjeon Mathematical Society, vol. 21, pp. 77-81, 2018.

Publisher : Proceedings of the Jangjeon Mathematical Society

Year : 2016

Optimal subparametric finite elements for the computation of cutoff wavenumbers in waveguides

Cite this Research Publication : Dr. K.V. Nagaraja, Panda, T. Darshi, and Dr. V. Kesavulu Naidu, “Optimal subparametric finite elements for the computation of cutoff wavenumbers in waveguides”, AIP Conference Proceedings, vol. 1715, p. 020048, 2016.


Publisher : AIP Conference Proceedings.

Year : 2015

Finite Element Solution of Darcy–Brinkman Equation for Irregular Cross-Section Flow Channel Using Curved Triangular Elements

Cite this Research Publication : Dr. V. Kesavulu Naidu, Siddheshwar, P. G., and Dr. K.V. Nagaraja, “Finite Element Solution of Darcy–Brinkman Equation for Irregular Cross-Section Flow Channel Using Curved Triangular Elements”, Procedia Engineering, vol. 127, pp. 301–308, 2015.

Publisher : Procedia Engineering

Year : 2014

Optimal subparametric finite elements for elliptic partial differential equations using higher-order curved triangular elements

Cite this Research Publication : Dr. K.V. Nagaraja, Dr. V. Kesavulu Naidu, and Siddheshwar, P. G., “Optimal Subparametric Finite Elements for Elliptic Partial Differential Equations Using Higher-Order Curved Triangular Elements”, International Journal for Computational Methods in Engineering Science and Mechanics, vol. 15, pp. 83-100, 2014.


Publisher : International Journal of Computational Methods in Engineering Science and Mechanics

Year : 2013

Advantages of cubic arcs for approximating curved boundaries by subparametric transformations for some higher order triangular elements

Cite this Research Publication : Dr. V. Kesavulu Naidu and Dr. K.V. Nagaraja, “Advantages of cubic arcs for approximating curved boundaries by subparametric transformations for some higher order triangular elements”, Applied Mathematics and Computation, vol. 219, pp. 6893-6910, 2013.

Publisher : Applied Mathematics and Computation

Year : 2010

The use of parabolic arc in matching curved boundary by point transformations for septic order triangular element and its applications

Cite this Research Publication : Dr. V. Kesavulu Naidu and Dr. K.V. Nagaraja, “The use of parabolic arc in matching curved boundary by point transformations for septic order triangular element and its applications”, Advanced Studies in Contemporary Mathematics (Kyungshang), vol. 20, pp. 437-456, 2010.


Publisher : Advanced Studies in Contemporary Mathematics (Kyungshang)

Year : 2010

The use of parabolic arc in matching curved boundary by point transformations for sextic order triangular element

Cite this Research Publication : Dr. K.V. Nagaraja, Dr. V. Kesavulu Naidu, and Rathod, H. Tb, “The use of parabolic arc in matching curved boundary by point transformations for sextic order triangular element”, International Journal of Mathematical Analysis, vol. 4, pp. 357-374, 2010.

Publisher : International Journal of Mathematical Analysis

Year : 2010

On a New Cubic Spline Interpolation with Application to Quadrature

Cite this Research Publication : H. T. Rathod, Shrivalli, H. Y., Dr. K.V. Nagaraja, and Dr. V. Kesavulu Naidu, “On a New Cubic Spline Interpolation with Application to Quadrature”, Int. Journal of Math. Analysis, vol. 4, no. 28, pp. 1387–1415, 2010.

Publisher : Int. Journal of Math. Analysis,

Year : 2008

The use of parabolic arcs in matching curved boundaries by point transformations for some higher order triangular elements

Cite this Research Publication : H. T. Rathod, Nagaraja, K. V., Dr. V. Kesavulu Naidu, and Dr. B. Venkatesh, “The use of parabolic arcs in matching curved boundaries by point transformations for some higher order triangular elements”, Finite Elements in Analysis and Design, vol. 44, pp. 920-932, 2008.

Publisher : Finite Elements in Analysis and Design

Conference Paper

Year : 2019

Solution of Darcy-Brinkman-Forchheimer Equation for Irregular Flow Channel by Finite Elements Approach

Cite this Research Publication : Dr. K. Murali, Dr. V. Kesavulu Naidu, and Dr. B. Venkatesh, “Solution of Darcy-Brinkman-Forchheimer Equation for Irregular Flow Channel by Finite Elements Approach”, in Journal of Physics: Conference Series, 2019, vol. 1172.

Publisher : Journal of Physics: Conference Series

Year : 2018

Optimal sub-parametric finite element approach for a Darcy-Brinkman fluid flow problem through a circular channel using curved triangular elements

Cite this Research Publication : Dr. V. Kesavulu Naidu, Banerjee, D., Siddheshwar, P. G., and , “Optimal sub-parametric finite element approach for a Darcy-Brinkman fluid flow problem through a circular channel using curved triangular elements”, in IOP Conference Series: Materials Science and Engineering, 2018, vol. 310.

Publisher : IOP Conference Series: Materials Science and Engineering

Conference Proceedings

Year : 2017

The use of higher order parabolic arcs for the computation of cutoff wavenumbers for TM modes in arbitrary shaped waveguides

Cite this Research Publication : T. Darshi Panda, Nagaraja K V, Kurup, D. G., V. Naidu, K., and Sarada Jayan, “The use of higher order parabolic arcs for the computation of cutoff wavenumbers for TM modes in arbitrary shaped waveguides”, International Conference on Communication and Signal Processing (ICCSP). IEEE, Melmaruvathur, India, 2017.

Publisher : IEEE

Year : 2017

Application of quintic order parabolic arcs in the analysis of waveguides with arbitrary cross-section

Cite this Research Publication : D. T. Panda, Dr. K.V. Nagaraja, V. Naidu, K., and Sarada Jayan, “Application of quintic order parabolic arcs in the analysis of waveguides with arbitrary cross-section”, in Proceedings of the International Conference on Communication and Electronics Systems, ICCES 2016, 2017.

Publisher : Proceedings of the International Conference on Communication and Electronics Systems

Book Chapter

Year : 2018

A Simple and Efficient Higher Order Finite Element Scheme for Helmholtz Waveguides

Cite this Research Publication : T. Darshi Panda, Dr. K.V. Nagaraja, and Dr. V. Kesavulu Naidu, “A Simple and Efficient Higher Order Finite Element Scheme for Helmholtz Waveguides”, in Advances in Electronics, Communication and Computing, vol. 443, A. Kalam, Das, S., and Sharma, K., Eds. Singapore: Springer Singapore, 2018, pp. 421-43.

Publisher : Advances in Electronics, Communication and Computing, Springer Singapore,

Qualification
Degree University Year
Ph. D. Amrita University 2013
M. Sc. (Bangalore University) 2003
Admissions Apply Now